# SDR SWAA2021081620314

- Difficulty date: September 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 719
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP AT PASSENGER CABIN BS719 RBL65 WL202. / PAX CABIN STRAP AT BS 719 RBL 65 WL 202 REPAIRED IAW ATS ER 20-03397; REV IR; DATED 10-OCT-2020 AND PER EA NO: 20-153-01986 REV IR 55981U 14OCT20
